# SDR 99ZZZX1577

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Make and model: Emb EMB-120
- Propeller: Hamstd 14RF9
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: RFC11M1R6A
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN ZONE 2B OUTER EDGE OF FILLET RADIUS ON PROPELLER.
